Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182

      [Search Papers] [Print this List]
    61. A. Farahmand Parsa (Joint with H. R. Safari and M. M. Sheikh-Jabbari),
    On rigidity of 3d asymptotic symmetry algebras,
    J. High Energ. Phys. 143(2019), 1-51  [abstract]   
     
    62. M. Jazaeri (Joint with E. R. van Dam),
    Distance-regular Cayley graphs with small valency,
    Ars Mathematica Contemporanea 17(2019), 203-222  [abstract]   
     
    63. A. Ghadermarzi,
    On the factorization of x2+D,
    Bull. Aust. Math. Soc. 100(2019), 206-215  [abstract]   
     
    64. S. Nobakhtian (Joint with N. Hoseini Monjezi),
    A new infeasible proximal bundle algorithm for nonsmooth nonconvex constrained optimization,
    Comput. Optim. Appl. 74(2019), 443-480  [abstract]   
     
    65. S. Nobakhtian (Joint with F. Mashkoorzadeh and N. Movahedian),
    Optimality conditions for nonconvex constrained optimization problems,
    Numerical Functional Analysis and Optimization 40(2019), 1918-1938  [abstract]   
     
    66. M. Fakhar and H. R. Hajisharifi (Joint with M. Chinaie and F. Fakhar),
    Weak minimal elements and weak minimal solutions of a nonconvex set-valued optimization problem,
    J. Glob. Optim. 75(2019), 131-141  [abstract]   
     
    67. Z. Nazemian (Joint with B. Davvaz),
    Chain conditions on commutative monoids,
    Semigroup Forum (2019), DOI: 10.1007/s00233-019-10032-1  [abstract]   
     
    68. Z. Nazemian (Joint with A. Facchini),
    On isonoetherian and isoartinian modules,
    Contemp. Math. (2019), DOI: 10.1090/conm/730/14707  [abstract]   
     
    69. Z. Nazemian (Joint with B. Davvaz and A. K. Srivastava),
    V-rings versus Σ-V rings,
    J. Algebra Appl. (2019), DOI: 10.1142/S0219498819500324  [abstract]   
     
    70. M. Bigdeli (Joint with A. A. Yazdan Pour and R. Zaare-Nahandi),
    Decomposable clutters and a generalization of Simon's conjecture,
    J. Algebra 531(2019), 102-124  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.